As you know I was taking Orlistat however I have decided to stop taking it. Yes I was seeing results and wasn't really suffering from the main side effect, however I was suffering when I wasn't taking it.
In April I went to Scotland for the week and decided not to take the tablets because I knew we were going to be busy. I spent the week being rather ill, at the beginning of the week I thought it may be because I was eating foods that I had limited before and so I went back to limiting them without seeing results. I didn't feel comfortable taking part in some of the things we had planned and I was constantly looking for the nearest toilet, not a fun holiday.
When I came home I decided to trial not taking them and I didn't suffer any effects while at home. I went off to Ibiza last week with the confidence that I would be able to enjoy my holiday. Again I didn't enjoy it as much as I liked because after eating, I began to feel ill. We went out for tea one night and I actually didn't want to go because of my stomach, I did go but we had to go straight back to the apartments because of my stomach.
I've never previously had any issues and so I can only assume they stem from having taken Orlistat. I know that it must be a mental effect rather than physical because after 6 weeks I would assume they're out of my system, meaning I should have been fine in Ibiza.
I will be continuing with the changes I made while on the tablets in the hope of seeing more weightloss. This time I have no weight loss update, but I do have another kind of update. Last week my body surprised me by 'The badger was angry' aka I had a period, for the past 2 years I've had one yearly in October but this one was 6 months after the last. I think this shows that the weight loss has worked in regards to slightly improving my PCOS because I now hopefull have one more period a year.